For each 0 < α <1 we consider a natural n-dimensional extension of the classical notion of absolute continuous function. We compare it with the Malý’s and Hencl’s definitions. It follows that each α-absolute continuous function is continuous, weak differentiable with gradient in L^n, differentiable almost everywhere and satisfies the formula on change of variables.

BONGIORNO D (2005). Absolutely continuous functions in R-n. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 303(1), 119-134 [10.1016/j.jmaa.2004.08.002].

Absolutely continuous functions in R-n

BONGIORNO, Donatella
2005-01-01

Abstract

For each 0 < α <1 we consider a natural n-dimensional extension of the classical notion of absolute continuous function. We compare it with the Malý’s and Hencl’s definitions. It follows that each α-absolute continuous function is continuous, weak differentiable with gradient in L^n, differentiable almost everywhere and satisfies the formula on change of variables.
BONGIORNO D (2005). Absolutely continuous functions in R-n. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 303(1), 119-134 [10.1016/j.jmaa.2004.08.002].
File in questo prodotto:
File Dimensione Formato  
Absolutely continuous functions in R.pdf

Solo gestori archvio

Dimensione 156.52 kB
Formato Adobe PDF
156.52 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/31266
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 12
  • ???jsp.display-item.citation.isi??? 8
social impact